A mathematical model of epidemics with screening and variable infectivity

M. Y. Kim, Fabio Milner

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Two models for the dynamics of an epidemic of S-I-R type are described in which the active population is randomly screened. Infectivity is not required to be constant in one of them. The positive screened individuals move into the class of "removed" together with the immune. Global existence and uniqueness results are established.

Original languageEnglish (US)
Pages (from-to)29-42
Number of pages14
JournalMathematical and Computer Modelling
Volume21
Issue number7
DOIs
StatePublished - 1995
Externally publishedYes

Fingerprint

Si
Existence and Uniqueness Results
Global Existence
Screening
Mathematical Model
Mathematical models
Model
Class
Uniqueness
Infectivity
Mathematical model
Global existence

Keywords

  • Biomathematics
  • Epidemics models
  • S-I-R models
  • Screening

ASJC Scopus subject areas

  • Computer Science Applications
  • Modeling and Simulation
  • Information Systems and Management
  • Control and Systems Engineering
  • Applied Mathematics
  • Computational Mathematics

Cite this

A mathematical model of epidemics with screening and variable infectivity. / Kim, M. Y.; Milner, Fabio.

In: Mathematical and Computer Modelling, Vol. 21, No. 7, 1995, p. 29-42.

Research output: Contribution to journalArticle

@article{be502129f2ff4f53a79a7ea59a72330d,
title = "A mathematical model of epidemics with screening and variable infectivity",
abstract = "Two models for the dynamics of an epidemic of S-I-R type are described in which the active population is randomly screened. Infectivity is not required to be constant in one of them. The positive screened individuals move into the class of {"}removed{"} together with the immune. Global existence and uniqueness results are established.",
keywords = "Biomathematics, Epidemics models, S-I-R models, Screening",
author = "Kim, {M. Y.} and Fabio Milner",
year = "1995",
doi = "10.1016/0895-7177(95)00029-2",
language = "English (US)",
volume = "21",
pages = "29--42",
journal = "Mathematical and Computer Modelling",
issn = "0895-7177",
publisher = "Elsevier Limited",
number = "7",

}

TY - JOUR

T1 - A mathematical model of epidemics with screening and variable infectivity

AU - Kim, M. Y.

AU - Milner, Fabio

PY - 1995

Y1 - 1995

N2 - Two models for the dynamics of an epidemic of S-I-R type are described in which the active population is randomly screened. Infectivity is not required to be constant in one of them. The positive screened individuals move into the class of "removed" together with the immune. Global existence and uniqueness results are established.

AB - Two models for the dynamics of an epidemic of S-I-R type are described in which the active population is randomly screened. Infectivity is not required to be constant in one of them. The positive screened individuals move into the class of "removed" together with the immune. Global existence and uniqueness results are established.

KW - Biomathematics

KW - Epidemics models

KW - S-I-R models

KW - Screening

UR - http://www.scopus.com/inward/record.url?scp=0029161394&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0029161394&partnerID=8YFLogxK

U2 - 10.1016/0895-7177(95)00029-2

DO - 10.1016/0895-7177(95)00029-2

M3 - Article

AN - SCOPUS:0029161394

VL - 21

SP - 29

EP - 42

JO - Mathematical and Computer Modelling

JF - Mathematical and Computer Modelling

SN - 0895-7177

IS - 7

ER -